PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Does overuse of pain relievers lead to addiction?

ANSWER

Overuse of pain relievers also can lead to addiction, more intense pain when the medication wears off, and other serious side effects.

From: Rebound Headaches WebMD Medical Reference

Reviewed by Neil Lava on May 5, 2019
Reviewed by Neil Lava on May 5, 2019

NEXT QUESTION:

Who gets rebound headaches?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.